Chain theories and simplicial abelian group spectra.
Georgian mathematical journal, Tome 9 (2002) no. 4, pp. 607-622
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2002__9_4_50552,
author = {Bauer, Friedrich W.},
title = {Chain theories and simplicial abelian group spectra.},
journal = {Georgian mathematical journal},
pages = {607--622},
year = {2002},
volume = {9},
number = {4},
zbl = {1030.55014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50552/}
}
Bauer, Friedrich W. Chain theories and simplicial abelian group spectra.. Georgian mathematical journal, Tome 9 (2002) no. 4, pp. 607-622. http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50552/